# SDR DALA2015081404959

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N338BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON OTBD AFT FLUID BARRIER RIB CRACKED AT APPROXIMATELY STA 135.  COMPLIED WITH ERA536952-14, REV A ON NR 1 PYLON OTBD-AFT FLUID BARRIER RIB AT APPROXIMATELY BS 135 ID IAW TOPP 30-10-70 AND PS 900-5-1, NR 4.
